×

zbMATH — the first resource for mathematics

Found 59 Documents (Results 1–59)

100
MathJax
Perna, Cira (ed.) et al., Mathematical and statistical methods for actuarial sciences and finance. Selected papers based on the presentations at the MAF2010 conference, Ravello, Italy, April 7–9, 2010. Milano: Springer (ISBN 978-88-470-2341-3/hbk). 27-34 (2012).
MSC:  91G20 60E15 62P05
PDF BibTeX XML Cite
Shaked, Moshe (ed.) et al., Stochastic inequalities. Collection of papers of conference, one of the 1991 AMS-IMS-SIAM joint summer research conferences, Seattle, WA, USA, July 1991. Hayward, CA: IMS, Institute of Mathematical Statistics (ISBN 0-940600-29-3). IMS Lect. Notes, Monogr. Ser. 22, 253-273 (1992).
MSC:  60E15 62N05
PDF BibTeX XML Cite
Full Text: DOI Euclid

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification